# SDR CALA2013070500474

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55631
- Condition: Corroded
- Location: Bs 768
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM, BS 760 CORRODED AT SPLICE AREA.  TRIMED DAMAGED CREASE BEAM AT BS 768.  FABRICATED NEW SECTION.  FABRICATED SPLICE CHANNEL. HEAT TREATED TO T6.  FABRICATED A SPLICE STRAP IAW RES 2005983-14.  INSTALLED REPAIR IAW RES 2005983-14.  REPAIR IS FROM BS 758-775.
